# SDR TWAA9760002

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Departed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, AT 28,000, LEFT MAIN GEAR FLYING DOOR SEPARATED FROM AIRCRAFT.  (M)
